Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Vestibular papillomatosis, fordyce spots on outer vagina, taking testosterone pills, worried about being testosterone related, wants natural cure

How to cure vestibular papillomatosis which for I know was caused by bring prescribed n having testosterone pillet which I thought was too much for my body.. so once this pillet wears off n my body balances its self out I wad hoping they would go away on their own.. I m looking for a natural cure.. another thought of mine was to do a liver detox to help my liver rid of excess testosterone n the normal way , thinking the liver not properly getting rid of it is the reason for this.. I m very confident for me it is testosterone related.. I think they are fordyce spots my self vie it isn t inside my vagina just on the edge of my inner lips n around my clit.. is fordyce spots the same thing?????
Asked On : Sat, 19 May 2012
Answers:  1 Views:  477
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
This problem could be due to the testosterone that you are taking. Stopping the testosterone supplements will help in reducing the symptoms.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 23 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor